# SDR RAIA960424

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 7008470822
- Condition: Faulty
- Location: Nose
- Part time: 900 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7460 - WEATHER RADAR BECAME INOP DURING FLIGHT.  MAINTENANCE REPLACED RADAR TRANSMITTER, OPERATION CHECK GOOD.  (M)
